MAUDE Adverse Event Report: VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information - no information received on patient.(b)(4).Historical data analysis: review of similar events related to gelsoft plus bifurcate manufactured using gelita gelatin.Review of batch qc and manufacturing records was carried out.Device not accessible for testing.Device remains implanted in patient and will not be returned for analysis no device problem found.Qc, manufacturing and physical test records were retrieved and reviewed and show batch was manufactured to specification.A 5-year similar event review for gelsoft plus gelita leakage events gave an occurrence rate of (b)(4).(complaints v sales).There was no indication of an increasing trend.Vascutek ltd.Requested further information from site however we have been informed that no further information will be received.Cause not established.No root cause could be established from review of production records or information received, further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Terumo (b)(4) was informed by (b)(6) on 28-jul-20 of an event which occurred in (b)(6) on (b)(6) 2020 as follows: after implantation, the or team noted after declamping 2 holes at the bifurcation level.The team clamped and sewed the holes with a continuous suture between aorta and prosthesis.No further treatment was administered to the patient.The procedure was delayed by approximately 10 minutes.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key10447040
Report Number9612515-2020-00008
Device Sequence Number14333809
Product Code DSY
UDI-Device Identifier05037881115511
UDI-Public05037881115511
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2020
Report Date (Section F) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number631407P-G
Device Lot Number17711887
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2020
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer07/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;